EconPapers    
Economics at your fingertips  
 

The Semimartingale Equilibrium Risk Premium for a Risk Seeking Investor

George M. Mukupa and Elias R. Offen

Journal of Mathematics Research, 2020, vol. 12, issue 4, 13

Abstract: In this paper, we consider jump amplitudes which are arbitrary and normal to study the risk seeking investor's equilibrium risk premium in the semimartingale market. We realize that, there is no optimal consumption for this investor in the market. The investor's premium differ significantly with risk aversion in both martingale and semimartingale markets in that the risk seeking investor has no optimal consumption and the wealth process only affects the rare-event premia with no effect on the diffusive premia. The compensation for this investor is highly attractive compared to risk aversion in this market.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/43199/45493 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/43199 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:12:y:2020:i:4:p:13

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2020-09-12
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:4:p:13